EconPapers    
Economics at your fingertips  
 

Multiplicity of Solutions for Nonlocal Elliptic System of ( ð ‘, ð ‘ž ) -Kirchhoff Type

Bitao Cheng, Xian Wu and Jun Liu

Abstract and Applied Analysis, 2011, vol. 2011, 1-13

Abstract:

This paper is concerned with the following nonlocal elliptic system of ( p,q )-Kirchhoff type − [ ð ‘€ 1 ( ∫ Ω | ∇ ð ‘¢ | ð ‘ ) ] ð ‘ âˆ’ 1 Δ ð ‘ ð ‘¢ = 𠜆 ð ¹ ð ‘¢ ( ð ‘¥ , ð ‘¢ , ð ‘£ ) , in Ω, − [ ð ‘€ 2 ( ∫ Ω | ∇ ð ‘£ | ð ‘ž ) ] ð ‘ž − 1 Δ ð ‘ž ð ‘£ = 𠜆 ð ¹ ð ‘£ ( ð ‘¥ , ð ‘¢ , ð ‘£ ) , in Ω, ð ‘¢ = ð ‘£ = 0 , on 𠜕 Ω . Under bounded condition on M and some novel and periodic condition on F , some new results of the existence of two solutions and three solutions of the above mentioned nonlocal elliptic system are obtained by means of Bonanno's multiple critical points theorems without the Palais-Smale condition and Ricceri's three critical points theorem, respectively.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/526026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/526026.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:526026

DOI: 10.1155/2011/526026

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:526026